Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tiny flat red freckles, no bumps

My 15 year old daughter has tiny red, what looks like tiny freckles on the bottom part of her legs down to the top of her feet . What can this be and should we have it looked at by a physician? It s not a rash because they are flat; no bumps. Thank you.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
The lesions you described small reddish patches on feet and lower legs are likely to be Schamberg's disease. It is considered to be capillaritis, a minor type of vascultis. It occurs without any cause. Long time standing position may trigger this condition. There is mild infection in capillaries in skin.There may be leak of blood in dermis causing reddish colored macules and patches. It may go away by itself without any treatment. If needed, oral vitamin C and K may be given. Apply thrombophob oint. on lesions lightly. The disease may be improved in few weeks to few months. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor